Search found 11 matches

by Brandonh36898
Mon Jan 03, 2022 4:53 pm
Forum: Stopping Suboxone
Topic: Must stop subs , making me nuts!!!
Replies: 2
Views: 984

Re: Must stop subs , making me nuts!!!

Yes a update so... I had been taking prilosec on and off for like 8 month. While going nuts trying to figure out would cause this pressure in my stomach and chest immediately after i ate, and once the suboxone would start to kick in. I stumbled across some info online about taking it for to long cau...
by Brandonh36898
Tue Dec 21, 2021 3:35 pm
Forum: Stopping Suboxone
Topic: Must stop subs , making me nuts!!!
Replies: 2
Views: 984

Must stop subs , making me nuts!!!

Ok so i have had heart palpations for a long time many many years. Ive been on 8mg a day for over a year, i started getting alot of water retention which i found out was the subs because id skip a day and water retention would reduce in 1 day!! Greatly. So after awhile i started having high blood pr...
by Brandonh36898
Thu Dec 16, 2021 10:36 am
Forum: Buprenorphine Side Effects
Topic: Naloxone Rapid Heart Rate
Replies: 6
Views: 1517

Re: Naloxone Rapid Heart Rate

I have had palpations before the suboxone and i did have that issue before Was on 8mg a day for about a year, never a issue then i started occasionally having the rapid heart rate along with water retention i am down to 1.5 mg a day now water retention has gone way down but i do occasionally have th...
by Brandonh36898
Thu Dec 09, 2021 4:32 pm
Forum: Buprenorphine Side Effects
Topic: Water retention in legs
Replies: 2
Views: 942

Re: Water retention in legs

No activity on this board?

I was hoping for some solid input.
by Brandonh36898
Wed Dec 08, 2021 9:59 am
Forum: Buprenorphine Side Effects
Topic: Water retention in legs
Replies: 2
Views: 942

Water retention in legs

I never had this before i noticed it several months back When i started on suboxone i was prescribed 8mg but i knew frok previously being on it, i could manage with less so i only did about 2mg well of course over time i got up to 8mg, dont know why but i did, i guess because im a drug addict and i ...
by Brandonh36898
Tue Dec 07, 2021 9:05 pm
Forum: Buprenorphine Side Effects
Topic: After years on suboxone caused bradycardia
Replies: 4
Views: 3012

Re: After years on suboxone caused bradycardia

Well i have had heart palpations for years, Even while sober for 10 years I got on subs for. Year was taking 8mg a day, i started getting edema in my legs, i started having bad palpations and i took that as a sign i was at 260lbs im about 6'2, so i immediately started lowering my dose in hopes to ge...
by Brandonh36898
Mon Dec 06, 2021 2:32 pm
Forum: Stopping Suboxone
Topic: Blood pressure?
Replies: 2
Views: 896

Re: Blood pressure?

Thank you for info What do they call "twilight "? Yeah, i thought dropping down would help with water retention but yesterday i did about 1mg And when i work i feel my legs especially one starting to hurt, while i feel its not as bad as it was!! It sucks that its not going away i had hoped...
by Brandonh36898
Sun Dec 05, 2021 6:56 pm
Forum: Stopping Suboxone
Topic: Stopping by going to shot!?
Replies: 2
Views: 900

Re: Stopping by going to shot!?

Yes I agree your 100% right But the water retention in my legs and ankles, was becoming a issue honestly scared me otherwise i may have continued on my dose. Honestly im not the same person on them. I am going to try and stay at or around 2 for awhile and let my body adjust, then i will go down slow...
by Brandonh36898
Sun Dec 05, 2021 6:47 pm
Forum: Stopping Suboxone
Topic: Blood pressure?
Replies: 2
Views: 896

Blood pressure?

Ok I am trying to taper down i started out on 8mg over a year ago, but i was only doing about 2mg, well being a junkie i slowly increased my dose up to my full 8mg i am prescribed. I started noticing my ankles and legs swollen water retention and very painful, so i tried diuretics ,no go. So i would...
by Brandonh36898
Sun Dec 05, 2021 4:13 pm
Forum: Stopping Suboxone
Topic: Stopping by going to shot!?
Replies: 2
Views: 900

Stopping by going to shot!?

Ok so i have begun having issues with my ankles and lower legs retaining water, i have been on 8mg a day for over a year. I started lowering myself down a few weeks back, friday i didnt take anything until this morning 48 hours, i went from 8 to 2mg in a week, i feel it cought up this morning i was ...
by Brandonh36898
Sun Dec 05, 2021 4:06 pm
Forum: Buprenorphine Side Effects
Topic: Swollen feet and lower legs
Replies: 15
Views: 11282

Re: Swollen feet and lower legs

I know this is a old post. But i have the same issue Been on 8mg a day for about a year i have went down to like 2mg several times and i go back up. The ankle swelling and leg had got so bad i decided i had to cut down so last week i cut from 8mg a day down to about 2, then after a few days i went t...